Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Mass Deformations of Super Yang-Mills Theories in D= 2+1, and Super-Membranes: A Note
Authors: Agarwal, Abhishek
Date of Publication (YYYY-MM-DD): 2009-01-30
Title of Journal: Modern Physics Letters A
Volume: 24
Issue / Number: 03
Start Page: 193
End Page: 211
Document Type: Article
ID: 362899.0
 
Full text / Content available
The Classical r-Matrix of AdS/CFT and its Lie Bialgebra Structure
Authors: Beisert, Niklas; Spill, Fabian
Date of Publication (YYYY-MM-DD): 2009-01
Title of Journal: Communications in Mathematical Physics
Volume: 285
Issue / Number: 2
Start Page: 537
End Page: 565
Document Type: Article
ID: 399861.0
 
Full text / Content available
Open Perturbatively Long-Range Integrable GL(N) Spin Chains
Authors: Beisert, Niklas; Loebbert, Florian
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Advanced Science Letters
Volume: 2
Start Page: 261
End Page: 269
Document Type: Article
ID: 360633.0
 
Full text / Content available
The SU(2|3) Undynamic Spin Chain
Authors: Beisert, Niklas
Date of Publication (YYYY-MM-DD): 2009
Name of Conference/Meeting: 30 Years of Mathematical Methods in High Energy Physics
Title of Journal: Progress of Theoretical Physics / Supplement
Volume (in Journal): 177
Start Page: 1
End Page: 11
Document Type: Conference-Paper
ID: 362971.0
 
Full text / Content available
The Hamiltonian Analysis for Yang-Mills Theory on {mathbb R}times S2
Authors: Agarwal, Abhishek; Nair, V. P.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Nuclear Physics B
Volume: 816
Start Page: 117
End Page: 138
Document Type: Article
ID: 367173.0
 
Full text / Content available
Scattering in Mass-Deformed N>=4 Chern-Simons Models
Authors: Agarwal, Abhishek; Beisert, Niklas; McLoughlin, Tristan
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of High Energy Physics
Volume: 06
Sequence Number of Article: 045
Document Type: Article
ID: 395870.0
 
Full text / Content available
Long-Range Deformations for Integrable Spin Chains
Authors: Bargheer, Till; Beisert, Niklas; Loebbert, Florian
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of Physics A
Volume: 42
Sequence Number of Article: 285205
Document Type: Article
ID: 402939.0
 
Full text / Content available
The Bethe Ansatz Equations for Reflecting Magnons
Authors: Galleas, Wellington
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Nuclear Physics B
Volume: 820
Start Page: 664
End Page: 681
Document Type: Article
ID: 402951.0
 
Full text / Content available
T-Duality, Dual Conformal Symmetry and Integrability for Strings on AdS5 x S5
Authors: Beisert, Niklas
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Fortschritte der Physik
Volume: 57
Issue / Number: 5-7
Start Page: 329
End Page: 337
Document Type: Article
ID: 429172.0
 
Full text / Content available
Supersymmetric Wilson Loops in Diverse Dimensions
Authors: Agarwal, Abhishek; Young, Donovan
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of High Energy Physics
Volume: 06
Sequence Number of Article: 063
Document Type: Article
ID: 429236.0
 
Full text / Content available
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.